# SDR SIMA20130208004

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,852 hours, 16,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
